Academic Journals Database
Disseminating quality controlled scientific knowledge

International Journal of Advanced Statistics and Probability

ISSN: 2307--9045
Publisher: Science Publishing Corporation


ADD TO MY LIST
 
Parameter Estimation of Singh Maddala Distribution by Moments

Author(s): Mirza Naveed Shahzad | Zahid Asghar
Volume: 1
Issue: 3
Year: 2013
Approximate inference via variational sampling

Author(s): Alexis Roche
Volume: 1
Issue: 3
Year: 2013
Perception of Educated Youth About Career and Family Priorities for Males And Females

Author(s): Iqra Tahir | Yasar Mahmood | Amina Shahzadi
Volume: 1
Issue: 3
Year: 2013
A Multi-Stage Procedure of Bayesian Estimation for First Order Moving Average Model

Author(s): Mahmoud Mustafa Smadi | Amal Alhusban
Volume: 1
Issue: 3
Year: 2013
Generalized Additive Models in Business and Economics

Author(s): Sunil K Sapra
Volume: 1
Issue: 3
Year: 2013
Improved classes of chain type estimators for ratio of two population means using two auxiliary characters in the presence of non-response

Author(s): Brij Behari Khare | Kamlesh Kumar | Usha Srivastava
Volume: 1
Issue: 3
Year: 2013
Improved chain type estimators for population mean using two auxiliary variables and double sampling scheme

Author(s): Brij Behari Khare | Habib Ur Rehman
Volume: 1
Issue: 3
Year: 2013
Bayesian Prediction of Future Observations from Inverse Weibull Distribution Based on Type-II Hybrid Censored Sample

Author(s): Sanjay Kumar Singh | Umesh Singh | Vikas Kumar Sharma
Volume: 1
Issue: 2
Year: 2013
Tests of Linear Hypotheses in the ANOVA under Heteroscedasticity

Author(s): Jin-Ting Zhang
Volume: 1
Issue: 2
Year: 2013
Matrix-exponential distributions: Closure properties

Author(s): Juan Eloy Ruiz-Castro
Volume: 1
Issue: 2
Year: 2013
Accelerated life testing design using geometric process for pareto distribution

Author(s): Mustafa Kamal | Shazia Zarrin | Arif Ul Islam
Volume: 1
Issue: 2
Year: 2013
Estimation of stress-strength parameter for two-parameter weibull distribution

Author(s): Narjes Amiri | Reza Azimi | Farhad Yaghmaei | Manoochehr Babanezhad
Volume: 1
Issue: 1
Year: 2013
Bayesian Estimation For The Burr Type III Distribution Under Type II Doubly Censored Data

Author(s): Reza Azimi | Farhad Yaghmaei
Volume: 1
Issue: 1
Year: 2013
Free Forms + CRM     Save time & money - Smart Internet Solutions